# SDR AALA202104269057

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 31,806 hours, 11,998 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000066
- Part serial: 200301E00000066
- Condition: Faulted
- Location: Slat/Flap Contro
- Part time: 32,589 hours, 12,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CONTROL SYSTEM 2 FAULT ON DEPARTURE PRIOR TO FLAP RETRACTION. FLAPS SLOW TO EXTEND FOR LANDING. REPLACED SLAT AND FLAP CONTROL COMPUTER NUMBER 2 PER AMM 27-51-34-0401.
